Journal article icon

Journal article

Integrable impurity in the supersymmetric t-J model

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.77.5098

Authors


Journal:
PHYSICAL REVIEW LETTERS
Volume:
77
Issue:
25
Pages:
5098-5101
Publication date:
1996-12-16
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:2b612b59-07c7-4649-86c6-6df8a9ba5dff
Source identifiers:
199365
Local pid:
pubs:199365

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP